# SDR 2CCA20140311918

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,956 hours, 41,030 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: B7020
- Part serial: 07031607
- Condition: Failed
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE AT FL 36.0,  RECEIVED MOMENTARY RT ICE PROTECTION TEMP HIGH LIGHT.  WAS ON FOR LESS THAN A SECOND. AIRFOIL ICE OFF, ENGINE ON.  CABIN PRESSURE STARTED FLUCTUATING +/- 300-500 FT A MINUTE MOMENTARILLY WITH AN INTERMITTENT FLOW LIGHT. PERFORMED QRH PROCEDURES CHECK LISTS.  CABIN STABILIZED FOR ABOUT 20 MINUTES THEN INTERMITTENTLY STARTED TO FLUCTUATE THAN HAD FLOW LIGHT ON AND OFF.  )DURING DECENT, AFT F/A CALLED TO REPORT ODOR AND FUMES.  WE SMELLED IT IN COCKPIT AFTER LANDING.  EMERGENCY LANDING-DIVERSION.  FOUND RT RATE OF CHANGE/HIGH TEMP SENSOR FAILED.  R & R SENSOR IAW AMM 21-61-03, OPS CK GOOD. PERFORMED TEST OF CABIN AUTO PRESS SYSTEM IAW AMM 21-32-00, OPS CHECKED GOOD.
